Sold out EXTRA 5% OFF with coupon
Rol om of klik op die prentjie om in te zoem

Ibuprofen 20 Caps By Good Sense

Out of stock
Beraamde datum van aflewering:

Bestel vandag! Ons stuur u bestelling tussen to .

Somer Spesiale Uitverkoping - Beperkte tydperk Aanbieding!
Gebruik koeponkode - SOMER by die kassa.
Good Sense
Pain Relief
182648
846036000856
0.3 lb
4.04 USD 3.59 USD
List Price : Learn More
  • Ongeveer 65 000 gesondheids- en welstandsprodukte

  • Klanteondersteuning: Ma - Vrydag, 06:00 tot 18:00 PT

  • Alledaagse aanbiedings en aanbiedingskortings

  • Maklike opbrengste: hou nie daarvan nie? Stuur dit oor 30 dae terug

Product Description

GoodSense Ibuprofen Tablets, 200 mg (capsule-shaped tablets) is a nonsteroidal anti-inflammatory drug (NSAID) and comes in easy-to-swallow caplets. A strong medicine for aches and pains, GoodSense Ibuprofen Tablets, 200 mg (capsule-shaped tablets) do not contain gluten.

Product Benefits

For body aches and pains. Easy to Swallow caplets. Anti-inflammatory. Pain reliver/fever reducer.

Ingredients

Active Ingredients: Ibuprofen 200 mg (NSAID)*, pain reliever/fever reducer *nonsteroidal anti-inflammatory drug. 
Inactive Ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.


Suggestions

Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets may be used. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor.

Special Note



Warnings



Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

Dikwels word pryse van 'n artikel op hierdie webwerf aangebied in terme van 'n afslag op 'n lysprys, dit is die prys van die artikel soos deur 'n vervaardiger of verkoper aan ons verskaf voordat kortings geneem word. Dit is belangrik om in gedagte te hou dat die Lysprys miskien nie die heersende markprys of die gewone kleinhandelprys is nie.
You have successfully subscribed!